What is worse for my skin. Cortisone or Hyaluronidase?

What is worse for my skin. Cortisone or Hyaluronidase? I had cortisone injections a year ago but my skin seemed to recover. Now i am about to get Hyaluronidase shots and i am afraid it could leave me permanent damage!

Doctor Answers 2

What is worse for my skin. Cortisone or Hyaluronidase?

Thank you for your question.  No online reviewer can make a diagnosis or treatment recommendation without a complete medical history and examination.  Depending upon the indications either medication may be appropriate or ill advised.  However, without more information no recommendation or comment can be offered.  


Peabody Plastic Surgeon
5.0 out of 5 stars 19 reviews

Hyaluronidase -- NO IMPACT ON NORMAL SKIN

I suggest consulting with a board certified dermatologist to evaluate your treatment options. Without further information on what issue you are trying to correct, there is no way to give treatment advice. Hyaluronidase injections do not cause any complications long term to your normal skin. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.